# SDR SWAA2021042343217

- Difficulty date: January 18, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 47,310 hours, 30,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD CORNER SCUFFPLATE IS CRACKED / REMOVED AND REPLACED ACB FWD CORNER SCUFF PLATE. IAW SRM 51-40-02-0G-0 IPC 53-13-00-05A
